# SDR AWXA9700567

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FWD DOORS AND ROW 1 AND 2 SEAT EMERGENCY LIGHTS INOP DURING TEST.  REMOVED AND REPLACED BATTERY PACK ABOVE L-2 DOOR, OPS CHECK GOOD.
